Osaka Journal of Mathematics

The reducibility of the boundary conditions in the one-parameter family of elliptic linear boundary value problems. I

Ryuichi Ashino

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 25, Number 4 (1988), 737-757.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200781160

Mathematical Reviews number (MathSciNet)
MR983798

Zentralblatt MATH identifier
0705.35007

Subjects
Primary: 35J40: Boundary value problems for higher-order elliptic equations
Secondary: 35B25: Singular perturbations

Citation

Ashino, Ryuichi. The reducibility of the boundary conditions in the one-parameter family of elliptic linear boundary value problems. I. Osaka J. Math. 25 (1988), no. 4, 737--757. https://projecteuclid.org/euclid.ojm/1200781160


Export citation

See also

  • Part II: Ryuichi Ashino. The reducibility of the boundary conditions in the one-parameter family of elliptic linear boundary value problems. II. Osaka J. Math., Volume 26, Number 3, (1989), 535--556.